# SDR AALA20110427TUL05

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1287 CORROSION ON SHEAR TIE BETWEEN LONGERONS 29 LEFT AND 29 RIGHT.  REMOVED DAMAGED SECTION AND SPLICED NEW SECTION PER SRM 53-03-00 FIGURE 3 SHEET 1.
